# SDR UPS97222159

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162252
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON NR 4 KREUGER FLAP FOUND TO BE BEYOND LIMITS OF SRM 57-50-1.  KREUGER FLAP REPLACED IAW MM 27-81-01.
